# SDR UIEA2025030400197

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - FLOOR STRUCTURE STA 500H TO STA 500I LBL17" CARGO TRACK CORRODED AROUND ANCHOR NUTS.( PERFORMED PERMANENT REPAIR AT TIEDOWN TRACK FROM STA 500G +6" TO STA 500I AT LBL 17 IAW B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 FIGURE 201. THIS REPAIR IS CATEGORY A. NO FURTHER DEFECTS NOTED. )
